# SDR 29GA2016070800001

- Difficulty date: July 5, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 34,733 hours, 38,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN MAIN DOOR DIFFICULT TO CLOSE AND OPEN WITH LEVER.  ADJUSTED CABIN MAIN DOOR SEAL.
